# SDR HEEA0013527

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt Assy
- Part number: 212030155001
- Condition: Failed
- Location: Lift Link
- Part time: 1,692 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT INSPECTION FOUND HEAD END OF LOWER LIFT LINK BOLT LYING IN THE BOTTOM OF THE SERVO COMPARTMENT.  BOLT FAILED 1 AND 5/8" FROM THE END.  THE THREADED END OF THE BOLT REMAINED ENGAGED IN THE LIFT LINK. REPLACED WITH SERVICEABLE BOLT.
